# SDR C2XA08RI061

- Difficulty date: May 2, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 16,186 hours, 16,343 cycles
- Engine: Allsn AE3007C
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1054
- Condition: Loose
- Location: Cargo Bay
- Part time: 16,186 hours, 16,343 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2424 - BAG SMOKE WARNING IN FLIGHT, BOTH LIGHTS AND EICAS MESSAGES STAYED FOR FEW SECONDS THEN WENT OFF.  MX RESECURED LOOSE CONNECTOR PLUG AT AFT SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY. AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
